zbMATH — the first resource for mathematics

Ordinary convex programs without a duality gap. (English) Zbl 0198.24604

Full Text: DOI
[1] Rockafellar, R. T.,Duality in Nonlinear Programming, Mathematics of the Decision Sciences, Part I, Edited by G. B. Dantzig and A. F. Veinott, American Mathematical Society, Providence, Rhode Island, 1968.
[2] Rockafellar, R. T.,Convex Analysis, Princeton University Press, Princeton, New Jersey, 1970. · Zbl 0193.18401
[3] Geoffrion, A.,Duality in Nonlinear Programming: A Simplified Applications-Oriented Development, University of California at Los Angeles, Western Management Science Institute, Working Paper No. 150, 1969. · Zbl 0191.48603
[4] Kuhn, H. W., andTucker, A. W.,Nonlinear Programming, Proceedings of the Second Berkeley Symposium on Mathematics, Statistics and Probability, Edited by J. Neyman, University of California Press, Berkeley, California, 1951.
[5] Fan, K., Glicksberg, I., andHoffman, A. J.,Systems of Inequalities Involving Convex Functions, Proceedings of the American Mathematical Society, Vol. 8, No. 3, 1957.
[6] Rockafellar, R. T.,Helly’s Theorem and Minima of Convex Functions, Duke Mathematical Journal, Vol. 32, No. 3, 1965. · Zbl 0144.42805
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.